# SDR ASAA1058489

- Difficulty date: November 9, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 11,985 hours, 3,650 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 6425
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 2,817 hours, 927 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI IN THE LEFT ENG COWL VALVE WAS BRIGHT WITH THE SWITCH OFF.  REMOVED & REPLACED NR 1 ENG TAI VALVE PER AMM 30 21 11.  OPS & LEAK CHECK GOOD.
